# SDR CHQA20130625136

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,294 hours, 25,937 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,735 hours, 22,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE OVERHEAD COCKPIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE COCKPIT EMERGENCY LIGHT BULB.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
